MAUDE Adverse Event Report: STRYKER GMBH SUPRAPECTINEAL FLEX PLATE 12-HOLE, LEFT PRO; PLATE, FIXATION, BONE

STRYKER GMBH SUPRAPECTINEAL FLEX PLATE 12-HOLE, LEFT PRO; PLATE, FIXATION, BONE
Catalog Number 425942S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthritis (1723); Bone Fracture(s) (1870); Osteolysis (2377)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device(s) were not returned for evaluation, and no other additional information was received from the clinical site.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.
 
Event or Problem Description
The manufacturer received a stryker collaborative study (scs) named "a post-market clinical evaluation of the treatment of pelvis fractures with the pelvis next generation plates of the pro implants system" that contains collected data on the usage and the outcomes of pro pelvis next generation implants.Retrospective analysis was conducted using the clinic documents and radiographic images of cases at (b)(6) from january 2024- december 2024 during the review of the report, it was not possible to establish a specific device detail, patient information, and currently no additional device information is available; however, the following adverse event was reported: patient 9 developed osteolysis, arthritis, and bone fractures associated with post-traumatic osteoarthritis at 209 days post-operatively.This event was categorized as moderate and is still ongoing without necessitating revision surgery.The relationship to both the device and procedure was considered possibly related.

Brand Name
SUPRAPECTINEAL FLEX PLATE 12-HOLE, LEFT PRO
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22026305
Report Number0008031020-2025-00900
Device Sequence Number9081285
Product Code HRS
UDI-Device Identifier07613327546606
UDI-Public07613327546606
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223772
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number425942S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown